Necessary and sufficient conditions for topological classification of Morse–Smale cascades on 3-manifolds
2011, Vol. 7, No. 2, pp. 227-238
Author(s): Pochinka O. V.
In this paper class $MS(M^3)$ of Morse–Smale diffeomorphisms (cascades) given on connected closed orientable 3-manifolds are considered. For a diffeomorphism $f \in MS(M^3)$ it is introduced a notion scheme $S_f$, which contains an information on the periodic data of the cascade and a topology of embedding of the sepsrstrices of the saddle points. It is established that necessary and sufficient condition for topological conjugacy of diffeomorphisms $f$, $f’ \in MS(M^3)$ is the equivalence of the schemes $S_f$, $S_f’$.
PDF, 412.38 Kb
This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License